# SDR SWAA2020012040545

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,050 hours, 32,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE "EXIT" SIGN DETACHED.  SECURED SIGN PER AMM.
